# SDR NSVA20120427525

- Difficulty date: April 27, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N193CJ
- Make and model: Saab 340B
- Aircraft serial: 340B193
- Aircraft time: 41,746 hours, 50,065 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Handle
- Condition: Broken
- Location: Parking Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI FOR TAKEOFF THE CREW REPORTED THE PARKING BRAKE HANDLE BROKEN OFF.  RETURNED TO GATE FOR MX.  MX FERRIED A/C.
